# SDR CALA2020011900191

- Difficulty date: January 17, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 25,495 hours, 2,330 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8222127003
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS R WXR FUNCTIONS WITHIN THE RIGHT SIDE COMPONENTS ARE FAILED OR PARTIALLY FAILED. FIM TASK REF : 34-40-F2-C1A-421A-A CMC MSG 3460122 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE:  RIGHT INTEG SURVEILLANCE SYSTEM PROC UNIT CMC MSG 3460122 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE  NARRATIVE: REPLACED RIGHT WEATHER RADAR RTM, OPS CHKED OK. REF AMM DMC-B787-A-34-42-02-00A-720A-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1725784  SN OFF 1958 TRANSCEIVER, WX  OFF 78-3442-9-0004 1958 ON 78-3442-9-0004 8905.
